CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Coordinate-free formation control of multi-agent systems using rooted graphs 期刊论文
SYSTEMS & CONTROL LETTERS, 2018, 卷号: 119, 页码: 8-15
Authors:  Liu, Hui;  Lin, Zhiyun;  Cao, Ming;  Wang, Xiaoping;  Lu, Jinhu
Favorite  |  View/Download:7/0  |  Submit date:2018/10/07
Multi-agent system  Formation control  Graph theory  Stabilization  
Coordinate-free formation control of multi-agent systems using rooted graphs 期刊论文
SYSTEMS & CONTROL LETTERS, 2018, 卷号: 119, 页码: 8
Authors:  Liu, Hui;  Lin, Zhiyun;  Cao, Ming;  Wang, Xiaoping;  Lu, Jinhu
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
粗糙边界上浸润现象的数学分析 期刊论文
中国科学数学, 2017, 卷号: 047, 期号: 012, 页码: 1771
Authors:  许现民;  王筱平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ANALYSIS OF WETTING AND CONTACT ANGLE HYSTERESIS ON CHEMICALLY PATTERNED SURFACES 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2011, 卷号: 71, 期号: 5, 页码: 1753-1779
Authors:  Xu, Xianmin;  Wang, Xiaoping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
contact angle hysteresis  phase-field model  Gamma-convergence  
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory  
DERIVATION OF THE WENZEL AND CASSIE EQUATIONS FROM A PHASE FIELD MODEL FOR TWO PHASE FLOW ON ROUGH SURFACE 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2010, 卷号: 70, 期号: 8, 页码: 2929-2941
Authors:  Xu, Xianmin;  Wang, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Wenzel equation  Cassie equation  homogenization  
多非线性时滞lurie控制系统的绝对稳定性 期刊论文
河北大学学报自然科学版, 2005, 卷号: 025, 期号: 004, 页码: 418
Authors:  宗晓萍;  甘作新;  王煜
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
非线性广义时变系统的干扰解耦 期刊论文
自动化学报, 2000, 卷号: 026, 期号: 006, 页码: 798
Authors:  王晓华;  刘晓平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10